# SDR SIMA201131803

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 32,385 hours, 27,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3374 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT HOLDER DOES NOT SECURE FLASHLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
